# SDR 97FDEA00651

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-08) ON REINFORCEMENT CHORD AT BS 1176.9, RBL 48 AND RBL 37, WL 208.  *S/D*  FOUND TO BE OUT OF LIMITS.  REPLACED SEGMENT OF REINFORCEMENT CHORD AT BS 1176.9, RBL 32.75 TO 70.5, WL 208 AS PER FED EX EA NR 7-5310-53102.
